# SDR 97ZZZX1099

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4091D
- Make and model: Piper PA-31-350
- Aircraft serial: 318152154
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 461731
- Condition: Fails
- Location: Fuel Press Reg
- Component: Janitrol
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED HAVE HAD 5 FAILURES OF THIS VALVE OVER 24 MONTH PERIOD.  DIAPHRAGM FAILS AND FUEL LEAKS OVERBOARD.  TIME RANGES FROM 101 HOURS TO 600 HOURS.  PIPER P/N 461-731.  ELECTRO SYSTEMS, P/N A 23 D0407.5, NEW VALVES OR OVERHAULED VALVES, MAKES NO DIFFERENCE.
